# SDR QXEA0001955

- Difficulty date: July 8, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,715 hours, 46,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Burned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND AIR CYCLE MACHINE COMPARTMENT, COCKPIT FLOOR UNDER CO-PILOTS SIDE CONSOLE HAS A BURN HOLE.  REPAIRED IAW FOKKER SRM 53-02-02.
